# SDR CALA2025082708179

- Difficulty date: August 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 127,168 hours, 19,665 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Installed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED GROUND LOCK PIN ON L1 DOOR FOR GIRT BAR CARRIER REMOVAL. REMOVED GROUND LOCK PIN ON L1 DOOR AFTER GIRT BAR CARRIER INSTALLATION REF AMM 52-11-13
